Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Numerical quadrature of Fourier transform integrals

Authors: H. Hurwitz and P. F. Zweifel
Journal: Math. Comp. 10 (1956), 140-149
MSC: Primary 65.3X
MathSciNet review: 0080994
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. N. G. Filon, ``On a quadrature for trigonometric integrals,'' Royal Soc. Edinburgh, Proc., v. 49, 1928, p. 38-17.
  • [2] Yudell L. Luke, ``On the computation of oscillatory integrals,'' Cambridge Phil. Soc., Proc., v. 50, 1954, p. 269-277. MR 0062518 (15:992b)
  • [3] H. Mineur, Techniques de Calcul Numérique à l'Usage des Mathématiciens, Astronomes, Physiciens et Ingénieurs, Librarie Polytechnique, Paris, 1952; L. V. Spencer, ``Penetration and diffusion of X-Rays: calculation of spatial distributions by semi-asymptotic methods,'' Phys. Rev., v. 88, 1952, p. 793-803.
  • [4] A. Erdélyi, W. Magnus, F. Oberhettinger, & F. G. Tricomi, Higher Transcendental Functions, v. 2, McGraw-Hill, Inc., New York, 1953.
  • [5] Thomas Jon I'Anson Bromwich, An Introduction to the Theory of Infinite Series, 2nd Ed., MacMillan & Co., Ltd., London, 1947.
  • [6] Daniel Shanks, ``Non-linear transformations of divergent and slowly convergent sequences,'' J. Math. Phys., v. 34, 1955, p. 1-42. MR 0068901 (16:961e)
  • [7] Konrad Knopp, Theory and Application of Infinite Series, Blackie & Son, Ltd., London, 1928.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.3X

Retrieve articles in all journals with MSC: 65.3X

Additional Information

Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society